Alert archive / New York / Lake Effect Snow Advisories in 2007
Lake Effect Snow Advisory 22, NWS Buffalo, NY
NWS Buffalo, NY issued this lake effect snow advisory at Nov 6, 2007, 7:24 AM EST for 5 counties in New York. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2007, 7:24 AM EST (12:24 UTC)
- Expired
- Nov 7, 2007, 9:43 AM EST
- In force
- 26 hr
- Issued by
- NWS Buffalo, NY
Counties Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 109 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 0.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow advisory went out at Nov 6, 7:15 AM EST, 9 minutes earlier.
Area forecast discussion, Nov 6, 7:15 AM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
715 AM EST TUE NOV 6 2007
.SYNOPSIS...
LOW PRESSURE WILL MOVE EAST FROM LAKE HURON TODAY AND BRING COLD
AIR AND LAKE EFFECT SNOWS TO WESTERN AND CENTRAL NEW YORK. HIGH
PRESSURE WILL BUILD INTO THE AREA THURSDAY, BUT COLD AIR WILL
PERSIST AND ANOTHER WEAK LOW WILL BRING A CHANCE OF PRECIPITATION
LATER THURSDAY AND FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A LAKE EFFECT BAND HAS DEVELOPED SOUTH OF ERIE PENNSYLVANIA AND THE
06Z NAM SHOWS IT MORE DEVELOPED THAN THE 00Z RUN. THE 850 MB
TEMPERATURES ARE COLDEST THIS MORNING...DOWN TO AROUND -5 AND THEN
RISING TO AROUND -3 THIS AFTERNOON AS WARMER AIR CIRCULATES AROUND
THE LOW FROM THE NORTH. THE BIGGEST THREAT FOR ACCUMULATION WOULD
BE OVER HIGHER ELEVATIONS THIS MORNING, AND AGAIN TONIGHT AS
TEMPERATURES FALL. THE 06Z RUN PULLS THE BAND FURTHER NORTH AND
KEEPS IT OVER BUFFALO LATER INTO THE EVENING BEFORE SHIFTING IT
SOUTH AND LOSING ITS INTENSE ORGANIZATION WITH THE SHIFTING WINDS
AND INCREASING WIND SHEAR. SURFACE TEMPERATURES AT LOWER
ELEVATIONS ARE NEAR 40, AND SHOULD RISE INTO THE LOWER 4OS IN
BUFFALO METRO BEFORE THE BAND MOVES NORTH. THERE SHOULD BE ENOUGH
WARM AIR, WITH A FREEZING LEVEL AROUND 1500 TO 2000 FEET TO KEEP
IT ALL RAIN, BUT IF THE BAND IS INTENSE ENOUGH THERE COULD BE SOME
ACCUMULATION OF WET SNOW LATE IN THE DAY. THE LAKE ADVISORY STILL
LOOKS GOOD, AND OUR SNOW GRIDS WERE BASED ON THE 00Z NAM QPF,
WHICH SHOWS UP TO 8 INCHES OVER 24 HOURS IN SOME HIGHER SPOTS. WE
DROPPED ALLEGANY COUNTY FROM THE WATCH WITH ACCUMULATIONS TOO
LIGHT DUE TO DISTANCE FROM THE INTENSE BAND.
EAST OF LAKE ONTARIO, IT SHOULD BE ALL RAIN TODAY THEN ELEVATION
WILL BE THE PRIMARY FACTOR IN ACCUMULATION WITH UP TO 6 INCHES
POSSIBLE BY MID DAY WEDNESDAY ON THE TUG HILL. WE HAVE KEPT THE
WATCH GOING, AND THE DAY SHIFT WILL TAKE A LOOK AT THE 12Z RUN
BEFORE DECIDING TO GO WITH A WARNING OR ADVISORY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
A NORTHWEST FLOW EVENT, BUT DAYTIME TEMPERATURES SHOULD RISE
ENOUGH TO LIMIT THE ACCUMULATIONS DURING WEDNESDAY AFTERNOON. THE
NAM SHOWS LESS QPF OFF LAKE ONTARIO WITH SOME LOW LEVEL SHEAR
LIMITING ORGANIZATION. THE THREAT IS STRONGER OFF LAKE ERIE WHERE
WE HAVE RAISED THE POPS TO LIKELY FOR WEDNESDAY...AND THE ADVISORY
MAY NEED TO BE EXTENDED WITH LATER FORECAST PACKAGES. THE SURFACE
RIDGE BUILDS IN ON THURSDAY WITH COPIOUS SHEAR SHUTTING OFF THE
LAKE MACHINE, BUT AN UPPER TROUGH WILL COMBINE WITH THE COLD AIR
FOR ANOTHER CHANCE OF PRECIPITATION.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THURSDAY NIGHT WILL BEGIN WITH A LONGWAVE RIDGE FIRMLY IN PLACE
OVER MUCH OF THE WESTERN US WITH A TROUGH OVER THE EASTERN US. ONE
LAST SHORT WAVE IS EXPECTED TO MOVE THROUGH ON FRIDAY BEFORE THE
WESTERN RIDGE MOVES IN TO THE EASTERN US FOR THE WEEKEND...KEEPING
THE WEATHER OVER WESTERN NY DRY. SOUTHERLY FLOW WILL BEGIN TO PICK
UP ON MONDAY. THE GFS IS PROBABLY OVERDONE WITH THE INTENSITY AND
PLACEMENT OF THE NEXT MIDWEST LOW...WITH THE GEFS KEEPING THE
SYSTEM FURTHER WEST AND THE ECMWF MUCH FURTHER NORTH. THERE IS
ENOUGH UNCERTAINTY TO LARGE SCALE FEATURES TO KEEP A CHANCE OF
SHOWER IN THE FORECAST.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
AN IMPRESSIVE BAND OF LAKE EFFECT PRECIPITATION HAS DEVELOPED OFF
LAKE ERIE FROM ERIE PA TO JUST SOUTH OF BATAVIA. WITHIN THE BAND
THERE ARE SOME AREAS OF HEAVIER SNOW EMBEDDED WITHIN THE BAND WITH
IFR-LIFR CONDITIONS. THERE IS EVEN SOME THUNDER AS WELL. THE BAND IS
EXPECTED TO MOVE NORTH TWD BUFFALO BUT IT IS EXPECTED AT THIS TIME
TO STAY JUST SOUTH OF KIAG. SOME OF THE ACTIVITY FROM THIS BAND IS
EXPECTED TO REACH THE ROC AIRPORT AS WELL WITH MVFR CONDITIONS BY
15Z.
A SECONDARY FRONT IS EXPECTED TO SWITCH THE WINDS TO A MORE WEST TO
NW DIRECTION AND DROP THE BAND TO THE SOUTH BY ARND 22Z-23Z.
AVIATION INTERESTS SHOULD BE PREPARED FOR A 20 MILE MILD WIDE
BAND OF INTENSE PRECIPITATION OFF LAKE ERIE DRIFTING NORTH DURING
THE DAY...WITH VFR CONDITIONS OUTSIDE THE BAND.
EAST OF LAKE ONTARIO...LAKE EFFECT RAIN SHOWERS SHLD STAY FRM
WATERTOWN NORTHTWARD WITH MVFR CIGS BY ARND 15Z. BY ARND 04Z AN AREA
OF HEAVIER RAIN SHWRS WILL BEGIN TO MOVE SOUTH AND CREATE MVFR
CONDITIONS AT WATERTOWN THROUGH ARND 08Z WITH A MIX OR ALL SNOW OVER
HIGHER TERRAIN. THE BAND SHLD CONTINUE TO MOVE SOUTH OVERNIGHT WITH
THE ACTIVITY SETTING UP SE OF THE LAKES WEDNESDAY WIHT THE MAIN AREA
OFF LAKE ONTARIO BETWEEN KROC AND KSYR. OFF LAKE ERIE IT WILL BE
ACROSS THE SOUTHERN TIER AND HAVE AN IMPACT ON KJHW AVIATION
OPERATIONS.
LOOKING FURTHER AHEAD...EXPECT VFR TO OCCASIONALLY MVFR CONDITIONS
IN VARYING CLOUDS AND SNOW SHOWERS SOUTHEAST OF THE LAKES INTO
WEDNESDAY EVENING...THEN VFR UNDER A RIDGE ON THURSDAY.
&&
.MARINE...
GALE WARNINGS REMAIN IN EFFECT FOR LAKE ERIE AND THE OPEN WATERS OF
LAKE ONTARIO AND THE NEARSHORES OF LAKE ONTARIO FROM THE NIAGARA
RIVER TO HAMLIN BEACH INTO THIS EVENING WITH SMALL CRAFT ADVSRYS FOR
THE UPPER NIAGARA RIVER AND BUF HARBOR THROUGH LATE TONIGHT AND THE
REST OF THE NEARSHORE WATERS OF LAKE ONTARIO THORUGH LATE WEDNESDAY
NIGHT.
THE STRONG WINDS ARE DUE TO THE PRESSURE GRADIENT ASSOCIATED WITH
DEEP LOW PRESSURE NORTH OF GEORGIAN BAY THAT IS EXPECTED TO MOVE
NORTH OF LAKE ONTARIO INTO QUEBEC LATE TONIGHT. A BAND OF HEAVY LAKE
EFFECT PRECIPITATION IS EXPECTED ACROSS LAKE ERIE TODAY AND THERE
COULD BE SOME THUNDER IN THE BAND AS WELL. THE BAND IS EXPECTED TO
MOVE NORTH TODAY AND THEN SWING SOUTH AFTER THE PASSAGE OF A
SECONDARY TROUGH THIS EVENING THAT WILL TURN THE WINDS TO NORTHWEST.
ON LAKE ONTARIO THE BAND IS EXPECT TO MOVE SOUTH LATER TONIGHT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WATCH FROM 6 PM EST THIS EVENING THROUGH
WEDNESDAY AFTERNOON FOR NYZ006>008.
LAKE EFFECT SNOW ADVISORY UNTIL 6 AM EST WEDNESDAY FOR NYZ010-
011.
LAKE EFFECT SNOW WARNING UNTIL 6 AM EST WEDNESDAY FOR NYZ012-
019-020-085.
MARINE...GALE WARNING UNTIL 1 AM EST WEDNESDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR LEZ020.
GALE WARNING UNTIL 4 AM EST WEDNESDAY FOR LOZ063>065.
GALE WARNING UNTIL 11 PM EST THIS EVENING FOR LOZ042-062.
SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR
LOZ043>045.
&&
SYNOPSIS...APB
NEAR TERM...APB
SHORT TERM...APB
LONG TERM...ZAFF
AVIATION...JJP
MARINE...JJPHazardous weather outlook, Nov 6, 5:25 AM EST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 525 AM EST TUE NOV 6 2007 NYZ012-019-020-085-071000- WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 525 AM EST TUE NOV 6 2007 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LAKE EFFECT SNOW WILL CONTINUE ACROSS CHAUTAUQUA AND CATTARAUGUS COUNTIES ON WEDNESDAY, AND THE ADVISORY MAY NEED TO BE EXTENDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-071000- OSWEGO-JEFFERSON-LEWIS- 525 AM EST TUE NOV 6 2007 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH FOR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>005-010-011-013-014-021-071000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- LIVINGSTON-ONTARIO-ALLEGANY- 525 AM EST TUE NOV 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ043>045-SLZ022-024-071000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 525 AM EST TUE NOV 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-071000- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 525 AM EST TUE NOV 6 2007 ...GALE WARNING IN EFFECT UNTIL 1 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-062-071000- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 525 AM EST TUE NOV 6 2007 ...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ063>065-071000- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 525 AM EST TUE NOV 6 2007 ...GALE WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Nov 6, 7:13 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 713 AM EST TUE NOV 6 2007 NYZ010>012-019>021-085-061515- NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...BUFFALO...BATAVIA...WARSAW... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 713 AM EST TUE NOV 6 2007 ...FIRST SIGNIFICANT SNOW OF THE SEASON UNDERWAY... AT 7 THIS MORNING A WELL ORGANIZED BAND OF LAKE EFFECT SNOW HAD ESTABLISHED ITSELF ACROSS WESTERN CHAUTAUQUA COUNTY, THE SOUTHERN HALF OF ERIE, WESTERN WYOMING AND WESTERN CATTARAUGUS COUNTIES. LIGHTER SNOW HAD ALSO MOVED INTO THE BUFFALO SOUTHERN SUBURBS. IN THE HEAVIEST PORTION OF THE BAND, WHICH WILL ENCOMPASS AREAS FROM THE LAKE ERIE SHORE, TO ABOUT 10 MILES INLAND, EXPECT ANYWHERE FROM AN INCH TO UP TO 3 INCHES TO ACCUMULATE BY LATE MORNING, WITH THE HEAVIER AMOUNTS IN THE HIGHER TERRAIN. ACROSS THE REMAINDER OF THE SOUTHERN TIER, AS WELL AS NORTHERN ERIE AND WESTERN GENESEE COUNTIES, UNDER AN INCH OF SNOW CAN BE EXPECTED, MAINLY ON GRASSY AREAS.
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 7:24 AM EST | Lake Effect Snow Warning | BUF | Cattaraugus, Chautauqua, Erie, Wyoming | 29 hr |
| Nov 6, 9:46 AM EST | Special Marine Warning | BUF | 3 hr |
Nearby
Lake Effect Snow Advisories in New York, 2007Every lake effect snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.